# SDR CA160211007

- Difficulty date: February 11, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 18,891 hours
- Engine: Lyc O235L2C
- Propeller: Snsnch 72CK
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: 04540095
- Condition: Burned
- Location: Exhaust
- Part time: 2,131 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE AME WAS DOING MORNING SERVICING OF ACFT BEFORE BEING REMOVED FROM HANGAR NOTICED DISCOLORATION ON END OF TAIL PIPE.  EXHAUST SOOT WAS CLEANED OFF. SMALL HOLE NOTICED BURNED THRU TAIL PIPE.  EXHAUST WAS REPLACED WITH NEW UNIT.
